# SDR SWAA103091

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 43,848 hours, 35,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6573731
- Condition: Punctured
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING I/B MID FLAP LOWER SKIN PUNCTURED.  REPAIRED FLAP PER SRM.
